# SDR CALA2022012000196

- Difficulty date: January 20, 2022
- Submitted: January 21, 2022
- Operation: Air carrier
- Aircraft: N475UA
- Make and model: Airbus A320-232
- Aircraft serial: 1495
- Aircraft time: 60,107 hours, 26,009 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Gusset
- Part number: NA
- Part serial: NA
- Condition: Damaged
- Location: Rhfr68str14
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(A3NB-53-4-0033) DURING ROTO INSPECTION OF GUSSET PLATE RH FR68 STGR14 REJECTABLE DAMGE NOTED IN LWR TWO HOLES & STGR16 UPER AND LAST TWO LWR HOLES DUE TO MECHANICAL DAMAGE IN ALL LAYERS WITH OVER 75% SH. CIRCLED IN. DURING ROTO INSPECTION OF GUSSET PLAE RH FR68 STGR 14 REJECTABLE LISHED BY EMP#V936054 AT BFM ST AEROSPACE MOBILE. NR#0020728 DAMGE NOTED IN LWR TWO HOLES & STGR 16 UPPER AND LAST TWO LWR HO LES DUE TO MECHANICAL DAMAGE IN ALL LAYERS WITH OVER 75% SH. REM OVED AND REPLACED GUSSET PLATE (2EA) IAW SRM 51-42-00/001 ACCOMP
